# SDR IPXA09657149

- Difficulty date: August 18, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 35,936 hours, 11,290 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 141T514631
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MEC COMPT STA 246 LBL 40 FLOORBEAM ATT STIFFENER FOUND CRACKED (CRACK LENGTH 1.25 INCH).  MEC COMPT STA 246 LBL 40 FLOORBEAM ATTACH STIFFENER REPAIRED REF SRM 53-10-51-2R4 REV 44.  THIS IS CLASSIFIED AS MAJOR REPAIR WITH MATERIAL 7075T6-0.063IN AS STIFFENER, 7075T6-0.080IN AS DOUBLER, REPAIR LENGTH 14.5 INCHES MPI P20887 ISSUED FOR REPEAT INSP AS PER SRM 53-10-51-2R4 SHT 2 TABLE II, AT 3000 FLT CYC OR 24 MONTHS WHICHEVER OCCURS FIRST.
